# SDR VNAA2014093000015

- Difficulty date: September 30, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 26,016 hours, 26,157 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Ejector
- Part number: 1314281
- Part serial: 63A1541
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 26,016 hours, 26,157 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 33,000 FT, CREW REPORTED DELTA-P OF 8.7 AND RISING IN RED.  CREW INITIATED EMERGENCY DESCENT.  DURING DESCENT, PRESSURE STABILIZED AT CABIN 300 TO 800 FT CREW LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R JET PUMP EJECTOR AND PERFORMED CHECKS OF ACFT PRESSURIZATION SYS IAW AMM.  ACFT RELEASED FOR SERVICE.
